Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Die Differentialgeometrie der Untermannigfaltigkeiten des $ {\bf R}\sb n$ konstanter Krümmung


Author: Walther Mayer
Journal: Trans. Amer. Math. Soc. 38 (1935), 267-309
MSC: Primary 53A07
MathSciNet review: 1501812
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07

Retrieve articles in all journals with MSC: 53A07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501812-8
Article copyright: © Copyright 1935 American Mathematical Society